# SDR DALA2016060804433

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 66,595 hours, 48,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE PULLED OUT, SEAT 22DE.  REPAIRED WIRES.  PUSHED PINS BACK IN CONNECTOR. EMERGENCY LIGHTS CHECK GOOD.
